Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 56, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Oct 7, 2011, 12:13 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2011, 12:13 AM CDT (05:13 UTC)
- Expired
- Oct 7, 2011, 10:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
218 WHUS74 KBRO 070513 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1213 AM CDT FRI OCT 7 2011 ...SOUTHEAST WINDS HAVE INCREASED... .EAST SOUTHEAST WINDS HAVE PICKED UP TO 20 KNOTS OFFSHORE AT THE BUOY...REQUIRING A SMALL CRAFT ADVISORY THROUGH MID MORNING. GMZ170-175-071315- /O.NEW.KBRO.SC.Y.0056.111007T0513Z-111007T1500Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1213 AM CDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS AND WAVES: WAVE HEIGHTS ARE ABOUT 5 FEET AND EAST SOUTHEAST WINDS ARE NEAR 20 KNOTS WITH HIGHER GUSTS, PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
1 follow-up statement
655 WHUS74 KBRO 071028 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 528 AM CDT FRI OCT 7 2011 ...SOUTHEAST WINDS HAVE INCREASED... .SOUTHEASTWINDS REMAIN NEAR 20 KNOTS OFFSHORE AT THE BUOY... REQUIRING A SMALL CRAFT ADVISORY THROUGH MID MORNING. GMZ170-175-071500- /O.CON.KBRO.SC.Y.0056.000000T0000Z-111007T1500Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 528 AM CDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS AND WAVES: WAVE HEIGHTS ARE ABOUT 6 FEET AND SOUTHEAST WINDS ARE NEAR 20 KNOTS WITH HIGHER GUSTS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 7:23 PM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, Oct 6, 7:23 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 723 PM CDT THU OCT 6 2011 .DISCUSSION...SEE AVIATION SECTION FOR 00Z TAFS. && .AVIATION...SATELLITE IMAGES AND SURFACE OBSERVATIONS INDICATE CLEAR SKIES ACROSS DEEP SOUTH TEXAS THIS EVENING. EXPECT VFR CONDITIONS TO PREVAIL TONIGHT INTO FRIDAY EVEN AS SUBSIDENCE APPEARS TO BE DIMINISHING ACROSS THE STATE WITH A 500MB TROUGH MOVING INTO THE SOUTHWEST UNITED STATES AND LOW TO MID LEVEL MOISTURE ACROSS THE WESTERN GULF OF MEXICO ADVECTS NORTHWARD INTO SOUTH TX. && .PREV DISCUSSION... /ISSUED 108 PM CDT THU OCT 6 2011/ SHORT TERM/TONIGHT THROUGH FRIDAY NIGHT/...HIGH PRESSURE MOVED EAST TODAY CAUSING A LIGHT TO MODERATE SOUTHEAST FLOW OF AIR. THE HUMIDITIES SHOULD INCREASE BY FRIDAY AFTERNOON CAUSING ISOLATED SEAS BREEZE TYPE SHOWERS TO DEVELOP FRIDAY AFTERNOON. TEMPERATURES WILL REMAIN SLIGHTLY ABOVE NORMAL FOR THE SHORT TERM PERIOD DUE TO AMPLE AMOUNT OF SUNSHINE. WINDS WILL BE LIGHT TO MODERATE FROM THE SOUTHEAST THROUGH FRIDAY NIGHT. LONG TERM/SATURDAY THROUGH THURSDAY/...A STRONG HIGH PRESSURE RIDGE STRETCHING ACROSS THE EASTERN UNITED STATES AND THE NORTHERN GULF OF MEXICO WILL CONTINUE PRODUCING MODERATE TO MODERATE AND GUSTY EAST TO SOUTHEAST WINDS DURING THE AFTERNOONS AND EARLY EVENINGS WITH LIGHT WINDS DURING THE OVERNIGHT PERIODS, ACROSS DEEP SOUTH TEXAS THROUGHOUT THE WEEKEND AND MONDAY. THE TEMPERATURES WILL CONTINUE SLIGHTLY HIGHER THAN NORMAL THROUGH MONDAY. A COLD FRONT WILL MOVE THROUGH THE RIO GRANDE VALLEY EARLY TUESDAY SHIFTING THE WINDS TO THE NORTH AND NORTHEAST. LIGHT NORTH TO NORTHEASTERLY WINDS WILL PREVAIL ACROSS THE RIO GRANDE VALLEY TUESDAY THROUGH THURSDAY. THE TEMPERATURES WILL DECREASE IN THE WAKE OF THE COLD FRONT BECOMING SLIGHTLY LOWER THAN NORMAL. ANOTHER DISSIPATING COLD FRONT WILL MOVE THROUGH THE RIO GRANDE VALLEY EARLY THURSDAY MAINTAINING SLIGHTLY LOWER THAN NORMAL TEMPERATURES ACROSS DEEP SOUTH TEXAS. THERE IS A SLIGHT CHANCE TO CHANCE FOR SHOWERS AND A FEW ISOLATED THUNDERSTORMS MOVING ACROSS PORTIONS OF DEEP SOUTH TEXAS SUNDAY INTO EARLY NEXT WEEK ASSOCIATED WITH THE FRONTAL BOUNDARIES. MARINE...TONIGHT THROUGH FRIDAY NIGHT...BOY020 REPORTED WINDS FROM THE SOUTH TO SOUTHEAST AT 8 GUSTING TO 10 KNOTS WITH SEAS 4.9 FEET AT 7 SECONDS. WINDS WILL CONTINUE TO BE LIGHT TO MODERATE FROM THE SOUTHEAST WITH SEAS LOW TO MODERATE THROUGH FRIDAY NIGHT. ISOLATED SHOWERS OR THUNDERSTORMS COULD DEVELOP OVER THE MARINE AREAS OF DEEP SOUTH TEXAS BY FRIDAY MORNING. SATURDAY THROUGH TUESDAY...A STRONG HIGH PRESSURE RIDGE STRETCHING ACROSS THE EASTERN UNITED STATES AND NORTHERN GULF OF MEXICO WILL PRODUCE MODERATE EAST TO SOUTHEAST WINDS ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS THIS WEEKEND. THE WINDS WILL PRODUCE SWELLS WHICH WILL PROPAGATE INTO THE COASTAL WATERS. THEREFORE SMALL CRAFT SHOULD EXERCISE CAUTION CONDITIONS TO SMALL CRAFT ADVISORY CONDITIONS WILL PREVAIL ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS DURING THE WEEKEND. THE WINDS AND SEAS WILL DECREASE EARLY NEXT WEEK. LIGHT TO MODERATE EAST TO SOUTHEAST WINDS AND MODERATE SEAS WILL PREVAIL ACROSS THE MARINE AREAS MONDAY AND TUESDAY. A COLD FRONT WILL MOVE THROUGH THE MARINE AREAS ON TUESDAY SHIFTING THE WINDS TO THE NORTH. THERE IS A SLIGHT CHANCE TO CHANCE FOR SHOWERS AND A FEW ISOLATED THUNDERSTORMS MOVING ACROSS PORTIONS OF THE MARINE AREAS SUNDAY AND MONDAY. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 61/60/BILLINGS
Hazardous weather outlook, Oct 6, 5:09 AM CDT, 19 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 509 AM CDT THU OCT 6 2011 TXZ248>257-071015- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 509 AM CDT THU OCT 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS IS EXPECTED FRIDAY THROUGH TUESDAY FOR ALL BEACHES ALONG SOUTH PADRE ISLAND. A FEW STRONG THUNDERSTORMS ALONG WITH ISOLATED POCKETS OF HEAVY RAIN ARE POSSIBLE SUNDAY THROUGH TUESDAY AS TROPICAL MOISTURE INCREASES ACROSS THE REGION AND A STRONG UPPER TROUGH CROSSES TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-071015- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 509 AM CDT THU OCT 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT ADVISORIES COULD BE ISSUED ACROSS THE OFFSHORE WATERS LATER TONIGHT AS WINDS INCREASE NEAR 20 KNOTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORIES ARE POSSIBLE FOR THE OFFSHORE WATERS FRIDAY THROUGH MONDAY AND EVEN TUESDAY OF NEXT WEEK AS A LONG PERIOD SWELL DEVELOPS ACROSS THE GULF OF MEXICO. A FEW STRONG THUNDERSTORMS COULD AFFECT THE LAGUNA MADRE AND THE OFFSHORE WATERS FROM SATURDAY THROUGH TUESDAY AS TROPICAL MOISTURE INCREASES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GB
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.